# SDR VTZA97527

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C402
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

IAD-JFK - FLT 6312 - DURING CRUISE, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS FO'S WINDSCREEN CRACKED.  CREW DEPLOYED OXYGEN MASKS IN COCKPIT ONLY.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WINDSCREEN.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
